I am 46 years old, have been taking HRT for approx. 11 months to help control severe hot flashes and have not had a period for approx. 13 months except then all of a sudden, for the past two months I've have had a normal period within 30 days of eachl . Why all of a sudden has my period returned? I'm not sure if I should stop taking HRT now that my period has returned? Help
Hi I've just answered a similiar post to yours. You can still get bleeding on HRT which is a common problem for some people and why I had to stop taking it. However, it depends if your periods had stopped completely when you started the HRT. If they hadn't then as I said, you don't have to worry too much. But if they had stopped and started again then you should see your doc very soon to make sure everythings ok. It's difficult to know in your case as you say you stopped for 11 mths on HRT, but I'm not sure, if you mean you had also stopped before you went on it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.